# SDR 2007UALA00642

- Difficulty date: March 4, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 277-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN AREA RIGHT CREASE BEAM CHORD IS CORRODED FROM BS 277 TO BS 360 STR 17R, WL 208.  *S/D*  MAJOR REPAIR:  REPLACED CREASE BEAM REF SRM 51-40-02.
